# SDR 2001FA0000671

- Difficulty date: November 14, 2001
- Submitted: December 18, 2001
- Operation: General aviation
- Aircraft: N54CH
- Make and model: Maule MXT-7-180A
- Aircraft serial: 21028C
- Engine: Lyc O340*
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Condition: Cracked
- Location: Engine
- Part time: 300 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WELD SHOULD BE INSPECTED EACH 100 HOURS OR EVERY OIL CHANGE.  CRACK COULD BRING EXHAUST GAS INTO CABIN.  POOR DESIGN OF MUFFLER AND NOT SUPPORTED PROPERLY.
